# SDR CKSA98143

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 980, 5 ABOVE UPPER CUSP AREA.  PLUGGED HOLES AND SMOOTHED CORNERS IAW COTNEY DWG NR D93-R67.  FABRICATED REPAIR ANGLE AND DRILLED HOLES IAW COTNEY DWG NR D93-R67.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLE AT STA 980 LT IAW COTNEY DWG NR D93-R67 AND DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04940 TASK NR Y1398.
